# SDR UPS07850339

- Difficulty date: July 18, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lws 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LH INBD UPPER SURFACE SKIN EXSISTING REPAIR DOUBLER HAS DEEP GOUGE AT STA 100     REMOVED DAMAGED DOUBLER AT L/WING STA 100 IAW SRM 51-01-21-0 FABRICATED AND INSTALLED REPAIR DOUBLER AT LH WING INBD UPPER SURFACE STA 100 IAW SRM 57-07-01-0 AND EO DC8-5720-7767-A
